Uniquely colorable mixed hypergraphs

Tuza, Zsolt and Voloshin, VI and Zhou, H. (2002) Uniquely colorable mixed hypergraphs. DISCRETE MATHEMATICS, 248 (1-3). pp. 221-236.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:08
Last Modified: 11 Dec 2012 15:08
URI: http://eprints.sztaki.hu/id/eprint/2813

Update Item Update Item